MathSciNet Relay Station
MathSciNet bibliographic data
MR757511 (86g:46103) 46L80 (19K33 46M20 55N99)
Schochet, Claude Topological methods for $C\sp{\ast} $-algebras. IV. Mod $p$ homology. Pacific J. Math. 114 (1984), no. 2, 447–468.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement